MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP LAT ANT CLAV PL/11H/113; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP LAT ANT CLAV PL/11H/113; PLATE,FIXATION,BONE
Model Number 02.112.048
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hwc.Occupation: reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had a nonunion, lateral fracture.Va-lcp anterior plate was used.There was a reoperation due to dps implants and hardware removal, patient could feel implant.Union was achieved after 6 weeks.Patient outcome is unknown.No further information is available.This complaint involves 1 (one) device.This report is for (1)1.5mm drill bit/qc/110mm.This report is 1 of 1 for (b)(4).

Brand Name
2.7/3.5 VA-LCP LAT ANT CLAV PL/11H/113
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12484752
Report Number2939274-2021-05476
Device Sequence Number4891992
Product Code HRS
UDI-Device Identifier10886982033055
UDI-Public(01)10886982033055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.048
Device Catalogue Number02.112.048
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR